# SDR IPXA2025122011655

- Difficulty date: December 18, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 32,415 hours, 4,645 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 144U225010
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BODY GEAR INBD TRUNNION OUTBD FACE OF UPPER TRUNNION CAP HAS CORROSION AND DAMAGE WHERE BUSHING SEATS. VERIFIED REPAIRED TO RH BODY GEAR INBD TRUNNION OUTBD FACING OF UPPER TRUNNION CAP IAW SRM 53-40-90 AND GMM 04.02.
